# SDR UHLA2014090700617

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 12,426 hours, 9,480 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR RED X ON EICAS WHEN OPEN.  R & R THE FWD PASSENGER DOOR WARNING SENSOR HARNESS IAW AMM 52-72-20.  OPS TEST SATISFACTORY.
